# SDR ASAA2015030311031

- Difficulty date: March 3, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,755 hours, 37,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65140798
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE REMOVAL OF THE BS 348.2, FRAME SHEAR WEB THE LOWER AFT L-1 DOORWAY STOP PAD FITTING WAS FOUND CRACKED AT A FASTENER HOLE.  ACFT GROUNDED. R & R L1 DOOR AFT STOP PAD FITTING AT STA 348.2 IAW SRM 51-40-02-0G-0.
